From mean Lipschitzian mappings to a generalized moving averages in Banach spaces (JNCA)
Volume 17
Number 3
pp. 589-597

From mean Lipschitzian mappings to a generalized moving averages in Banach spaces
Víctor Pérez García and Łukasz Piasecki

Key words Mathematices Subject Classification
Mean lipschitzian mappings, moving average 47H09, 40A05, 65Q05

ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access is until 30 APL. (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors